Thread: Question on day 23 of GH?
03-22-2004, 10:31 PM #1
Question on day 23 of GH?
I just finished my 3rd week of Gh and am starting my fourth.
I ran 3iu ED the first week, 6iu ED the second week, 4iu ed the third week. I was getting too tired at 6iu to keep it up. I am intending to stay at 4iu for a couple months and re-evaluate if I should bump up to 6iu.
My question is this: My feet are swollen. They look like the god ****ed Pillsbury Doughboy! They have swollen to the point where my shoes are tight. This began happening about 5 days ago.
Is this normal and should i just stick it out?
I am not getting carpal tunnel (at least not yet), though my wrists, hands and ankles have a pressure/tightness about them. Other than that, the only side effect I am noticing is being sleepy a couple hours after injection.
Any info would be appreciated. thanks
03-22-2004, 10:41 PM #2
I got swollen feet on 8ius...dropped the dose down to 6ius,the swelling went down.5ius were much better.
I never got sleepy on HGh,but I know of others who have.One cycle a few years back I got real bad joint pain for about 3 weeks,then it subsided.
Keep your dose at a steady 4ius and if swelling doesn't go down drop it 1 more iu.
03-22-2004, 10:43 PM #3Originally Posted by Da Bull
03-23-2004, 08:53 AM #4
How's your blood pressure?
03-23-2004, 09:06 AM #5
my hands still swell after 6 months of the stuff. i'm just use to it now.
03-23-2004, 09:11 AM #6Originally Posted by dizzle
03-23-2004, 09:13 AM #7Originally Posted by Tock
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)